MAUDE Adverse Event Report: ARTHREX, INC. BUR,OVAL,FLUSHCUT,12 FLUT,5.0MMX 13CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY

ARTHREX, INC. BUR,OVAL,FLUSHCUT,12 FLUT,5.0MMX 13CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number BUR,OVAL,FLUSHCUT,12 FLUT,5.0MMX 13CM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the tip of the ar-8500fot burr broke off during a procedure.

Brand Name
BUR,OVAL,FLUSHCUT,12 FLUT,5.0MMX 13CM
Common Device Name
BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11547685
Report Number1220246-2021-02772
Device Sequence Number3402724
Product Code GFF
UDI-Device Identifier00888867043848
UDI-Public00888867043848
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBUR,OVAL,FLUSHCUT,12 FLUT,5.0MMX 13CM
Device Catalogue NumberAR-8500FOT
Device Lot Number47682032
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/22/2021
Patient Sequence Number1